MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942832400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that stent moved on balloon occurred.A 4.00 x 32mm synergy megatron drug-eluting stent was selected for treatment.However, during insertion, the balloon got displaced while being positioned in the artery.The device was then replaced, and the procedure was completed.There were no patient complications reported.
 
Additional Manufacturer Narrative
B5.Describe event or problem updated.
 
Event or Problem Description
It was reported that stent moved on balloon occurred.A 4.00 x 32mm synergy megatron drug-eluting stent was selected for treatment.However, during insertion, the balloon got displaced while being positioned in the artery.The device was then replaced, and the procedure was completed.There were no patient complications reported.It was further reported via user medwatch (b)(4) that the device was removed.
 
Additional Manufacturer Narrative
B5.Describe event or problem updated.
 
Event or Problem Description

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22994734
Report Number2124215-2025-61402
Device Sequence Number9620083
Product Code NIQ
UDI-Device Identifier08714729985785
UDI-Public(01)08714729985785(17)270127(10)35801761
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493942832400
Device Catalogue NumberH7493942832400
Device Lot Number0035801761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/02/2025
02/10/2026
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/27/2025
02/10/2026
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown